# SDR UIEA2018081501698

- Difficulty date: August 9, 2018
- Submitted: August 15, 2018
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 90,946 hours, 20,951 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Not Reported
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE N1, DURING CLIMB COULD NOT ALIGN THE COMMANDED N1, DUE TO HIGH N2. LEFT N2 IN CLIMB WAS 109.2. PERFORMED ENG RUNS PER IAW 71-00 ALL PARAMETERS NORMAL.
